# SDR JJBA20240130058

- Difficulty date: January 22, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACK FOUND ON CENTER OMEGA BEAM #1 INBD FLANGE AT FR25 ON FLOOR STRUCTURE AREA. REPAIR DOUBLER FABRICATED FOR OMEGA BEAM #1 INBD FLANGE AT FR25. CENTER OMEGA BEAM #1 FLANGE AT FR25 REPAIRED.
